Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 715756, 9 pages
http://dx.doi.org/10.1155/2013/715756
Research Article

New Spectral Second Kind Chebyshev Wavelets Algorithm for Solving Linear and Nonlinear Second-Order Differential Equations Involving Singular and Bratu Type Equations

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt

Received 27 April 2013; Accepted 31 October 2013

Academic Editor: Turgut Öziş

Copyright © 2013 W. M. Abd-Elhameed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. H. Doha and W. M. Abd-Elhameed, “Efficient spectral-Galerkin algorithms for direct solution of second-order equations using ultraspherical polynomials,” SIAM Journal on Scientific Computing, vol. 24, no. 2, pp. 548–571, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. H. Doha, W. M. Abd-Elhameed, and M. A. Bassuony, “New algorithms for solving high even-order differential equations using third and fourth Chebyshev-Galerkin methods,” Journal of Computational Physics, vol. 236, pp. 563–579, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. M. Abd-Elhameed, E. H. Doha, and Y. H. Youssri, “Efficient spectral-Petrov-Galerkin methods for third- and fifth-order differential equations using general parameters generalized Jacobi polynomials,” Quaestiones Mathematicae, vol. 36, no. 1, pp. 15–38, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. H. Doha, W. M. Abd-Elhameed, and Y. H. Youssri, “Second kind Chebyshev operational matrix algorithm for solving differential equations of Lane-Emden type,” New Astronomy, vol. 23-24, pp. 113–117, 2013. View at Publisher · View at Google Scholar
  5. W. M. Abd-Elhameed, E. H. Doha, and Y. H. Youssri, “New wavelets collocation method for solving second-order multipoint boundary value problems using Chebyshev polynomials of third and fourth kinds,” Abstract and Applied Analysis, vol. 2013, Article ID 542839, 9 pages, 2013. View at Publisher · View at Google Scholar
  6. A. Constantmldes, Applied Numerical Methods With Personal Computers, McGraw-Hill, New York, NY, USA, 1987.
  7. D. E. Newland, An Introduction to Random Vibrations, Spectral and Wavelet Analysis, Longman Scientific and Technical, New York, NY, USA, 1993.
  8. M. Pašić, “Fite-Wintner-Leighton-type oscillation criteria for second-order differential equations with nonlinear damping,” Abstract and Applied Analysis, vol. 2013, Article ID 852180, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Daoudi-Merzagui, F. Derrab, and A. Boucherif, “Subharmonic solutions of nonautonomous second order differential equations with singular nonlinearities,” Abstract and Applied Analysis, vol. 2012, Article ID 903281, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Turkyilmazoglu, “Effective computation of exact and analytic approximate solutions to singular nonlinear equations of Lane-Emden-Fowler type,” Applied Mathematical Modelling, vol. 37, pp. 7539–7548, 2013. View at Google Scholar
  11. E. H. Doha and W. M. Abd-Elhameed, “Efficient solutions of multidimensional sixth-order boundary value problems using symmetric generalized Jacobi-Galerkin method,” Abstract and Applied Analysis, vol. 2012, Article ID 749370, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Bratu, “Sur les équations intégrales non linéaires,” Bulletin de la Société Mathématique de France, vol. 42, pp. 113–142, 1914. View at Google Scholar · View at MathSciNet
  13. I. M. Gel'fand, “Some problems in the theory of quasilinear equations,” American Mathematical Society Translations, vol. 29, pp. 295–381, 1963. View at Google Scholar · View at MathSciNet
  14. A. Serghini Mounim and B. M. de Dormale, “From the fitting techniques to accurate schemes for the Liouville-Bratu-Gelfand problem,” Numerical Methods for Partial Differential Equations, vol. 22, no. 4, pp. 761–775, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. I. Syam and A. Hamdan, “An efficient method for solving Bratu equations,” Applied Mathematics and Computation, vol. 176, no. 2, pp. 704–713, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A.-M. Wazwaz, “Adomian decomposition method for a reliable treatment of the Bratu-type equations,” Applied Mathematics and Computation, vol. 166, no. 3, pp. 652–663, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Abbasbandy, M. S. Hashemi, and C.-S. Liu, “The Lie-group shooting method for solving the Bratu equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 11, pp. 4238–4249, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Caglar, N. Caglar, M. Özer, A. Valarıstos, and A. N. Anagnostopoulos, “B-spline method for solving Bratu's problem,” International Journal of Computer Mathematics, vol. 87, no. 8, pp. 1885–1891, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. A. Khuri, “A new approach to Bratu's problem,” Applied Mathematics and Computation, vol. 147, no. 1, pp. 131–136, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Deeba, S. A. Khuri, and S. Xie, “An algorithm for solving boundary value problems,” Journal of Computational Physics, vol. 159, no. 2, pp. 125–138, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. P. Boyd, “One-point pseudospectral collocation for the one-dimensional Bratu equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5553–5565, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Jafari, S. A. Yousefi, M. A. Firoozjaee, S. Momani, and C. M. Khalique, “Application of Legendre wavelets for solving fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1038–1045, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. F. Mohammadi and M. M. Hosseini, “A new Legendre wavelet operational matrix of derivative and its applications in solving the singular ordinary differential equations,” Journal of the Franklin Institute, vol. 348, no. 8, pp. 1787–1796, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Razzaghi and S. Yousefi, “The Legendre wavelets operational matrix of integration,” International Journal of Systems Science, vol. 32, no. 4, pp. 495–502, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Razzaghi and S. Yousefi, “Legendre wavelets method for the solution of nonlinear problems in the calculus of variations,” Mathematical and Computer Modelling, vol. 34, no. 1-2, pp. 45–54, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Razzaghi and S. Yousefi, “Legendre wavelets method for constrained optimal control problems,” Mathematical Methods in the Applied Sciences, vol. 25, no. 7, pp. 529–539, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. E. Babolian and F. Fattahzadeh, “Numerical solution of differential equations by using Chebyshev wavelet operational matrix of integration,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 417–426, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Dehghan and A. Saadatmandi, “Chebyshev finite difference method for Fredholm integro-differential equation,” International Journal of Computer Mathematics, vol. 85, no. 1, pp. 123–130, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. Saadatmandi and M. Dehghan, “A new operational matrix for solving fractional-order differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1326–1336, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. L. Zhu and Q. Fan, “Solving fractional nonlinear Fredholm integro-differential equations by the second kind Chebyshev wavelet,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2333–2341, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Y. Li, “Solving a nonlinear fractional differential equation using Chebyshev wavelets,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2284–2292, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. H. Saeedi, M. Mohseni Moghadam, N. Mollahasani, and G. N. Chuev, “A CAS wavelet method for solving nonlinear Fredholm integro-differential equations of fractional order,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1154–1163, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. H. Saeedi and M. M. Moghadam, “Numerical solution of nonlinear Volterra integro-differential equations of arbitrary order by CAS wavelets,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1216–1226, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. C. F. Cheng, Y. T. Tsay, and T. T. Wu, “Walsh operational matrices for fractional calculus and their application to distributed systems,” Journal of the Franklin Institute, vol. 303, no. 3, pp. 267–284, 1977. View at Google Scholar · View at Scopus
  35. R. Y. Chang and M. L. Wang, “Shifted Legendre direct method for variational problems,” Journal of Optimization Theory and Applications, vol. 39, no. 2, pp. 299–307, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. I. R. Horng and J. H. Chou, “Shifted Chebyshev direct method for solving variational problems,” International Journal of Systems Science, vol. 16, no. 7, pp. 855–861, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. J. S. Gu and W. S. Jiang, “The Haar wavelets operational matrix of integration,” International Journal of Systems Science, vol. 27, no. 7, pp. 623–628, 1996. View at Publisher · View at Google Scholar
  38. F. Khellat and S. A. Yousefi, “The linear Legendre mother wavelets operational matrix of integration and its application,” Journal of the Franklin Institute, vol. 343, no. 2, pp. 181–190, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. J. C. Mason and D. C. Handscomb, Chebyshev Polynomials, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2003. View at MathSciNet
  40. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer Series in Computational Physics, Springer, New York, NY, USA, 1988. View at MathSciNet
  41. M. R. Eslahchi, M. Dehghan, and S. Ahmadi, “The general Jacobi matrix method for solving some nonlinear ordinary differential equations,” Applied Mathematical Modelling, vol. 36, no. 8, pp. 3387–3398, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet